# SDR 2021F00032

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: General aviation
- Aircraft: N664S
- Make and model: Raythn HAWKER800
- Aircraft serial: 258032
- Aircraft time: 13,069 hours, 9,413 cycles
- Engine: Garrtt TFE7315R
- Engine time: 15,652 hours, 10,531 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Fluctuates
- Location: Rt Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER DEPARTURE FROM KJVL DURING CLIMB OUT THE CREW NOTICED THE RH ENGINE OIL PRESSURE FLUCTUATING. THE CREW FOLLOWED CHECKLIST PROCEDURES AND SHUT THE ENGINE DOWN AS A PRECAUTION.
